# SDR SWAA2024022645093

- Difficulty date: January 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,721 hours, 38,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241ADF IS DELAMINATED<[01] UPDATED STEP 1.;[02] REPAIRED PASSENGER CABIN FLOOR PANEL 241ADF PER SRM 53-00-50-2R-1 AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 2-11;[03] JOB COMPLETE.
